# SDR SWIA200515950

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 11,480 hours, 8,833 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Control Unit
- Part number: 70609
- Part serial: 233
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 7,592 hours, 5,840 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM FAILED WILL NOT RE-ENGAGE.  REPLACED THE HSTCU IAW MM 27-41-01, OPERATIONAL CHECK GOOD IAW MM 27-40-00.
